# SDR HEEA966762

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 4004437901
- Condition: Erratic
- Location: Cockpit
- Component: RT220
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC FROM 500 FEET AND UPWARDS.
